# SDR BAQA091617

- Difficulty date: December 24, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,217 hours
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPS1307A
- Part serial: 583
- Condition: Inoperative
- Location: Electrical
- Part time: 791 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVERTER INOPERATIVE. REPLACED WITH SERVICABLE UNIT.    01/06/2004
